# SDR ASAA0945439

- Difficulty date: April 5, 2009
- Submitted: May 5, 2009
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 37,804 hours, 20,710 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C32394
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SUPPORT RT FRAME ANGLE CRACKED AT STA 601.  REMOVED DAMAGED AREA, FABRICATED, LOCATED, DRILLED, PRIMED AND INSTALLED ANGLE IAW B737 400 SRM.
